Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dust_in_the_wind

Member
  • Posts

    52
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Stockholm, SE

Recent Profile Visitors

1616 profile views
  1. I took accutane for only two weeks before stopping due to eyelash and eyebrow shedding. It's been several weeks and they are still falling out. when can expect this to stop? sources tend to indicate the loss is temporray but i am still worried!
  2. i will go ahead and apologize in advance, as this is a rant. i'm pretty upset right now and i really don't have anyone to talk to. since i failed on accutane, i've been really really depressed. worse than ever. i literally have failed every single treatment available. i just don't know if i care to deal with it anymore. i was once a model, loving life. now i slowly watch bumps, scars, and red marks take over my face. and now i know i'm stuck with it. i watch my mother. 50 years old and her face
  3. 1) Not having the freedom to be spontaneous (having to stop and glob on makeup rather than just going out) 2) Avoiding all activities that are outdoors (bad lighting) 3) Not wanting to be close to anyone out of fear of ridicule (i don't have friends and i dont date....ever (
  4. Day 16: well, i've made up my mind to stop accutane. i was very hopeful for this drug but the side effects are way too intense. i am only on 20 mg a day and for the two weeks i was on it i had: excessive eyelash loss, vivid nightmares, extreme depression, lethargy, back and shoulder pains, reduced appetite and weight loss (i am already very thin and this is not good for me), hot flashes, reduced night vision, painfully dry lips, dry nose, dry mouth that kept me awake at night, red & itching
  5. so i've decided i'm going to quit accutane after only 2 weeks. i have every side effect there is and i can't handle it. the drug is just too intense for me. if i were to go get a peel or laser, how long should i wait?
  6. well, i had written a post earler about eyelash loss. not long after, i went to the restroom and noticed 3 more lashes laying on my cheeks. i have a feeling it's only a matter of time before it moves to my head.... i'm pretty sure i am going to discontinue using accutane. at least until i go back to my derm in a couple weeks and talk about using a much lower dosage. i'm shocked because i only take 40 mg every other day, which is basically like 20 mg a day. my side effects have been terrible so
  7. Day 15: skin still sucks today, but no new big ones. i'm hoping the i.b. is calming down a bit. i've been advised to use septra for awhile to keep things from getting too ugly. my eyelashes are still coming out at a rate that worries me. do you think dropping my dose down will help slow it? what are the chances that it's permanent?
  8. i've been on accutane now for about 2 weeks and i'm still shedding eyelashes. i've been taking biotin and eating plenty of protien but they are still coming out at a worrying rate. will the loss be permanent? will lowering my dose slow it down? is there anything else i can do to help the problem?
  9. Day 14: just when you think things can't get any worse.... skin is an absolute nightmare today! i've got several new pustules on my cheeks, whiteheads on my chin, a knot on my forhead, and a fucking boil on my jaw. i'm a miserable human being today. i'm still very depressed. my back and shoulders have been aching and it even feels like i'm getting an ear infection. i just got invited to an event on may 16th....it's a pretty huge deal for me and i really need to look my best. i'm feeling a bit p
  10. Day 12: today has been....exhausting. i'm not sure if it's the accutane or what but the last two days i have been in a horrible mood. i've been very depressed and irritable and crying for several hours each morning. my skin looks like absolute shit. i've got a bruised area where i popped the pustule on my cheek and the spot on my chin refuses to die. i've got several other whiteheads cropping up around my face. my eyelashes are still falling out. not as badly as the first couple days, but i fin
  11. Day 11: well, i'm pretty sure my initial breakout is officially here. i was hoping to dogde it, but it looks like i'm not that lucky. my face is teeming with activity today. i can see whiteheads rising to the surface all over. one of them turned into a nasty little pustle that settled on my chin and looked much like a witch's wart...charming, i know. it rose to an ugly head after a shower. i could feel that familiar tightening sensation and i had to pop it. i'm bad, bad, bad! i just can't seem
  12. Day 10: woke up with a nasty little pustule above my cheekbone. it hurt a little and i could see a head so i ended up popping it to relieve the pressure...i was bad, i know. now it's bleeding and i'm upset with myself. hoping it won't leave a mark for too long. the rest of my face isn't half bad. i'm not red or peeling anymore. i've had a few flesh colored bumps scattered around my face but nothing very noticeable. still some healing red marks. it would have been a good skin day had it not been
  13. thanks! i'll definately look into buying some of that. Day 8: my face is looking a little less red today and the peeling isn't as bad. i have watched every single pore on my face purge. they don't swell into pimples, just small whiteheads. most of the smallest whiteheads on my face have fallen out and my face looks smoother. on my cheeks and the sides of my chin (my usual trouble spots) the whiteheads are slightly bigger and deeper, but still not big zits or anything. i wish it would hurry up
  14. I've been on Accutane for 6 days now and I'm noticing my face is looking red. Not really bad, but enough to make it look like I've been out in the sun. Should I be concerned? I've read conflicting stories. Some say that redness during the first couple weeks is normal. Others say that I should lower my dose. Help!
  15. Day 6: My face is peeling off! I am also looking a little more red. Is this a normal reaction? No big pimples but I've noticed all my pores are drying up and purging. a couple whiteheads on my cheek look a little puffy, but so far all the ones that have done that go back down within a day or so. Seems like my hair is shedding a little more...not too happy about that. i've already been dropped from 40 mg every day to 40 my every other day. I'm thinking of asking if i can drop it to 10 mg a day.
×